Generalization of Nonparametric Tests for Homothetic Production
Elvira Silva and
Spiro Stefanou
American Journal of Agricultural Economics, 1996, vol. 78, issue 3, 542-546
Abstract:
The nonparametric tests for homotheticity proposed by Hanoch and Rothschild and by Varian (1984) are a special case of the tests proposed in this paper. The previous tests are generalized by relaxing the linear homogeneity assumption. A range for the degree of homogeneity as well as a region for the input demands are constructed using a dual approach. Copyright 1996, Oxford University Press.
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.2307/1243272 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:78:y:1996:i:3:p:542-546
Access Statistics for this article
American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu
More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().